Directly to content
  1. Publishing |
  2. Search |
  3. Browse |
  4. Recent items rss |
  5. Open Access |
  6. Jur. Issues |
  7. DeutschClear Cookie - decide language by browser settings

Locally Adaptive Regression Splines

Geer, van de, Sara ; Mammen, Enno

In: The Annals of Statistics, 25 (1997), Nr. 1. pp. 387-413. ISSN 0090-5364

PDF, English
Download (480kB) | Terms of use

Citation of documents: Please do not cite the URL that is displayed in your browser location input, instead use the DOI, URN or the persistent URL below, as we can guarantee their long-time accessibility.


In this paper least squares penalized regression estimates withtotal variation penalities are considered. It is shown that theseestimators are least squares splines with locally data adaptive placed knotpoints. Algorithms and asymptotic properties are discussed.

Item Type: Article
Journal or Publication Title: The Annals of Statistics
Volume: 25
Number: 1
Publisher: IMS Business Office
Place of Publication: Hayward, California
Date Deposited: 27 Jun 2016 14:51
Date: 1997
ISSN: 0090-5364
Page Range: pp. 387-413
Faculties / Institutes: The Faculty of Mathematics and Computer Science > Department of Applied Mathematics
Subjects: 310 General statistics
510 Mathematics
Uncontrolled Keywords: Nonparametric curve estimation; penalized least squares; splines; local adaptivity; rates of convergence
Schriftenreihe ID: Beiträge zur Statistik > Beiträge
About | FAQ | Contact | Imprint |
OA-LogoDINI certificate 2013Logo der Open-Archives-Initiative